American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Tobias Fritz, Tim Netzer and Andreas Thom. Can you compute the operator norm?. Proc. Amer. Math. Soc. 142 (2014) 4265-4276.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[3] F. Ghahramani. A new proof on the characterization of vanishing subalgebras of group algebras. Proc. Amer. Math. Soc. 142 (2014) 617-621.
Abstract, references, and article information   
View Article: PDF

[4] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[5] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information   
View Article: PDF

[6] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information   
View Article: PDF

[7] Ebrahim Samei. Reflexivity and hyperreflexivity of bounded $N$-cocycles from group algebras. Proc. Amer. Math. Soc. 139 (2011) 163-176. MR 2729080.
Abstract, references, and article information   
View Article: PDF

[8] H. G. Dales, A. T.-M. Lau and D. Strauss. Banach algebras on semigroups and on their compactifications. Memoirs of the AMS 205 (2010) MR 2650729.
Book volume table of contents   

[9] Matthias Neufang. Solution to Farhadi-Ghahramani's multiplier problem. Proc. Amer. Math. Soc. 138 (2010) 553-555.
Abstract, references, and article information   
View Article: PDF

[10] Zhiguo Hu and Matthias Neufang. Distinguishing properties of Arens irregularity. Proc. Amer. Math. Soc. 137 (2009) 1753-1761. MR 2470834.
Abstract, references, and article information   
View Article: PDF

[11] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Radu Balan. The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators. Trans. Amer. Math. Soc. 360 (2008) 3921-3941. MR 2386252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Pourabbas. Some results on the Hochschild cohomology of group algebras. Proc. Amer. Math. Soc. 135 (2007) 2095-2105. MR 2299486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wlodzimierz Bak and Andrzej Hulanicki. Remarks on spectra and $L^1$ multipliers for convolution operators. Proc. Amer. Math. Soc. 134 (2006) 1467-1472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frédéric Gourdeau, B. E. Johnson and Michael C. White. The cyclic and simplicial cohomology of $l^1(\mathbf{N})$. Trans. Amer. Math. Soc. 357 (2005) 5097-5113. MR 2165399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. G. Dales and A. T.-M. Lau. The second duals of Beurling algebras. Memoirs of the AMS 177 (2005) MR 2155972.
Book volume table of contents   

[19] Sandy Grabiner. Weak$^{*}$ properties of weighted convolution algebras. Proc. Amer. Math. Soc. 132 (2004) 1675-1684. MR 2051128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Pourabbas. Second cohomology group of group algebras with coefficients in iterated duals. Proc. Amer. Math. Soc. 132 (2004) 1403-1410. MR 2053346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Torsten Ehrhardt and Cornelis V. M. van der Mee. Canonical factorization of continuous functions on the $d$-torus. Proc. Amer. Math. Soc. 131 (2003) 801-813. MR 1937418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frédéric Gourdeau and Michael C. White. Vanishing of the third simplicial cohomology group of $l^1(\mathbf{Z}_+)$. Trans. Amer. Math. Soc. 353 (2001) 2003-2017. MR 1813605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. H. Esslamzadeh. Duals and topological center of a class of matrix algebras with applications. Proc. Amer. Math. Soc. 128 (2000) 3493-3503. MR 1694860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. A. Willis. An extension of a non-commutative Choquet-Deny theorem. Proc. Amer. Math. Soc. 128 (2000) 111-118. MR 1637448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sen-Zhong Huang, Jan van Neerven and Frank Räbiger. Ditkin's condition for certain Beurling algebras. Proc. Amer. Math. Soc. 126 (1998) 1397-1407. MR 1443833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wojciech Chojnacki. On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998) 491-497. MR 1415577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Brian Forrest. Weak amenability and the second dual of the Fourier algebra. Proc. Amer. Math. Soc. 125 (1997) 2373-2378. MR 1389517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Ghahramani, R. J. Loy and G. A. Willis. Amenability and weak amenability of second conjugate Banach algebras. Proc. Amer. Math. Soc. 124 (1996) 1489-1497. MR 1307520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3